# SDR MWEA97129

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Contl Vlv
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

RETURNING TO MKE.  UPON DESCENT TO MKE, CABIN RATE INDICATOR WENT TO 1500 FPM.  MASKS DEPLOYED AGAIN  --  MTC FOUND LT FLOW CONTROL VALVE INOP.  DEFERRED LEFT SYSTEM.   RETURNED TO SERVICE.
